# SDR DALA2019042282574

- Difficulty date: April 17, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 61,396 hours, 22,471 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE TIME,  THE L3 DOOR WOULD NOT ARM.  REMOVED DEBRIS FROM THE GIRT BAR,  OPS NORMAL.
